MAUDE Adverse Event Report: TOSOH HI-TEC, INC. AIA-2000; FLUOROMETER, FOR CLINICAL USE

TOSOH HI-TEC, INC. AIA-2000; FLUOROMETER, FOR CLINICAL USE
Model Number AIA-2000ST
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/17/2026
Type of Reportable Event Malfunction
Event or Problem Description
A customer reported "4273 hybrid cup transfer z-axis home overrun" error on the aia-2000 analyzer.The analyzer is down.A field service engineer (fse) was dispatched to address the reported event which resulted in a delayed reporting of patient samples for beta human chorionic gonadotropin (bhcg).There is no indication of any patient intervention or adverse health consequences due to the delay in reporting of patient results.
 
Additional Manufacturer Narrative
A field service engineer (fse) was dispatched to address the reported event.The fse confirmed the issue by observing the error upon powering up.The fse checked the cup picking assembly, which would not consistently return to the home position during an all-set-home.The fse replaced the cup picking assembly for the hybrid arm and verified the resolution by running the cup test exerciser macro without errors.No further action required by field service.The aia-2000 analyzer is operating as expected.A 13 month complaint history review and service history review for similar complaints was performed for "4273 hybrid cup transfer z-axis home overrun" error across all aia-2000 analyzers from february 17, 2025 through aware date of march 17, 2026.There were eleven (11) similar complaints identified during the searched period, including this case.Capa escalation: error 4273 hybrid cup transfer z-axis home overrun is generated when the home sensor activates improperly after movement of hybrid cup transfer z axis.A 13 month retrospective review revealed eleven (11) occurrences of complaints related to "4273 hybrid cup transfer z-axis home overrun" on eight (8) aia-2000 analyzers.Data assessment indicated the reported events were due to various failures that include wear and tear, operational problem, misalignment, fatigue problem, maintenance problem and mechanical failure.The results were improved by performing alignments, maintenance, lubricating assemblies, replacing worn and failed parts and resetting analyzer.There is no indication of a systemic issue and there is no impact to patient safety.The aia-2000 operators manual under appendix 4: error messages states the following: [4273] hybrid cup transfer z-axis home overrun.Cause: the home sensor activated improperly after movement of the hybrid cup transfer z-axis.If retry fails, the measurement result will be flagged (mf flag).Solution: contact tosoh service center or local representatives.The most probable cause of the reported event was due to a wear problem of the cup picking assembly, cause traced to component failure.

Brand Name
AIA-2000
Common Device Name
FLUOROMETER, FOR CLINICAL USE
Manufacturer (Section D)
TOSOH HI-TEC, INC.
1-37, fukugawa minami-machi
shunan, yamaguchi 74600 42
JA  7460042
Manufacturer (Section G)
TOSOH HI-TEC, INC.
1-37, fukugawa minami-machi
shunan, yamaguchi 74600 42
JA   7460042
Manufacturer Contact
jorge porras
shiba-koen first building
3-8-2 shiba
minato-ku 10586-23
JA   1058623
6506368314
MDR Report Key24854031
Report Number3004529019-2026-00044
Device Sequence Number10549149
Product Code KHO
UDI-Device Identifier04560189284616
UDI-Public04560189284616
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K971103
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAIA-2000ST
Device Catalogue Number022100
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/17/2026
Initial Report FDA Received Date04/13/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/01/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown